Shop for OTC Vitamins, OTC Medicines, Beauty Cosmetics and Baby Needs.

View Your Cart:    |    Checkout  |    Catalog
McAfee SECURE sites help keep you safe from identity theft, credit card fraud, spyware, spam, viruses and online scams
Order by Phone
1-718-204-7211
  • Shop By Brand
  • Alphabet-Brand-A
  • Alphabet-Brand-B
  • Alphabet-Brand-C
  • Alphabet-Brand-D
  • Alphabet-Brand-E
  • Alphabet-Brand-F
  • Alphabet-Brand-G
  • Alphabet-Brand-H
  • Alphabet-Brand-I
  • Alphabet-Brand-J
  • Alphabet-Brand-K
  • Alphabet-Brand-L
  • Alphabet-Brand-M
  • Alphabet-Brand-N
  • Alphabet-Brand-O
  • Alphabet-Brand-P
  • Alphabet-Brand-Q
  • Alphabet-Brand-R
  • Alphabet-Brand-S
  • Alphabet-Brand-T
  • Alphabet-Brand-U
  • Alphabet-Brand-V
  • Alphabet-Brand-W
  • Alphabet-Brand-X
  • Alphabet-Brand-Y
  • Alphabet-Brand-Z
  • Shop-Other-Brands
Home > All OTC Medicines > Cough, Cold and Sinus > Childrens Cough, Cold and Flu Medicine >
Preferred Plus acetaminophen elixir childrens cherry flavoured liquid, Cough, Cold and Sinus.

kpp More items by this brand

Reward Points on this item:3  ?



Need Help? 800-361-2028

Preferred Plus Acetaminophen elixir children cherry flavored liquid - 8 oz

Generic: Tylenol. Relieves minor aches and pains due to: the common cold, flu and headaches.
Share Your Review: Write a review
Retail: $4.38 Our Price:$3.22 You Save: $1.16 (26.5%)
    Availability: Discontinued

    Item Discontinued. Cannot Ship.
    • UPC: 353807129024
    • Generic: Tylenol. Relieves minor aches and pains due to: the common cold, flu and headaches.
    Preferred Plus acetaminophen elixir childrens cherry flavoured liquid

    Generic: Tylenol.

    • Acetaminophen Elixir ChildrenS Grape temporarily relieves minor aches and pains.
    • Common cold, flu, headaches, sore throat.
    • It can be used in temporarily reduces fever.

    Active Ingredients

    Per Teaspoon (5 mL): Acetaminophen 160 mg.

    Inactive Ingredients

    Butylparaben; Cellulose; Citric Acid; Corn Syrup; FD&C Red #40; Flavors; Glycerin; Propylene Glycol; Purified Water; Sodium Benzoate; Sorbitol; Xanthan Gum..

    • If possible, use weight to dose; otherwise, use age. If needed, repeat dose every 4 hours.
    • Do not use more than 5 times in 24 hours.
    • Keep out of reach of children.
    • Sore throat warning: if sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.
    • Do not use with any other product containing acetaminophen.
    • When using this product do not exceed recommended dose see overdose warning.
    • Stop use and ask a doctor if: new symptoms occur; redness or swelling is present; pain gets worse or lasts for more than 5 days; fever gets worse or lasts for more than 3 days.
    • Overdose warning: Taking more than the recommended dose (overdose) could cause serious health problems. In case of overdose, get medical help or contact a Poison Control Center right away.
    Shipping Weight : 0.60 lb
    Product Reviews
    Safe Secure Shopping
    Official PayPal Seal
    myotcstore is an Upfront Merchant on TheFind. Click for info.
    Mailing List:
    Read Your Store Reviews
    call Us
    Product descriptions and images presented on the site are for representational use only and do not constitute or substitute for medical information from your health care or medical professional. Information on this site is provided for informational purposes only. You should read carefully all on correct product packaging and follow the instructions. If you have or suspect that you have a medical problem, promptly contact your health care provider. Information and statements regarding dietary supplements on this site have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure, or prevent any disease and may be for commercial. Image shown for reference only. Actual item you recieve may differ from shown.
    Copyright © 2007-2013. All Rights Reserved by myotcstore.com Terms & Conditions